# SDR ASAA2016021415413

- Difficulty date: February 14, 2016
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 22,481 hours, 6,747 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Panel
- Part number: 8243921002
- Part serial: 00061210
- Condition: Failed
- Location: Cabin Pressure
- Part time: 53,520 hours, 19,203 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING ALTITUDE READOUT ON PRESSURIZATION CONTROL PANEL VERY DIM.  WHEN LIGHTS TEST SWITCH IN DIM MODE. OPS NORMAL IN BRIGHT MODE.  ACFT GROUNDED.  R & R CABIN PRESS CONTROL MODULE REFAMM 21-31-02, 400/801.  OPS & GROUND VERIFICATION TEST PASSED.
